# SDR DALA2024032603801

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 90,018 hours, 17,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Rib
- Part number: UNKNOWN
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 T/E FLAP SUPPORT RIB ASSY POSITION #1-REACTION RING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED #1 REACTION RING REF WC 2751-01046-02A (0260251)
